EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

Rational formality of mapping spaces

Rational formality of mapping spaces

Yves Félix

Let $X$ and $Y$ be finite nilpotent CW complexes with dimension of $X$ less than the connectivity of $Y$. Generalizing results of Vigu\'e-Poirrier and Yamaguchi, we prove that the mapping space $\mbox{Map}(X,Y)$ is rationally formal if and only if $Y$ has the rational homotopy type of a finite product of odd dimensional spheres.

Journal of Homotopy and Related Structures, Vol. 5(2010), No. 1, pp. 125-131